# SDR IXXA0300035O

- Difficulty date: May 16, 2003
- Submitted: May 16, 2003
- Operation: Air carrier
- Aircraft: N823BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 46064
- Aircraft time: 83,941 hours, 34,768 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Wire
- Condition: Chafed
- Location: Rudder
- Part time: 83,941 hours, 34,768 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON CLIMB OUT FROM TOL TO ATL CREW REPORTED RUDDER MANUAL REVERSION LIGHT CAME ON. THE CREW REPORTED THAT THE RUDDER WAS POWERED BUT THE LIGHT WAS STAYING ON. CREW RETURNED TO TOL. MAINTENANCE VERIFIED  HYDRAULIC PRESSURE AND QUANTITY ARE OKAY.  MAINTENANCE FOUND BROKEN WIRE AT MANUEL REVERSION SWITCH, AND REPAIRED WIRE AT REVERSION SWITCH IN ACCORDANCE WITH DOUGLAS DC-8 MAINTENANCE MANUEL. OPERATIONAL CHECK GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.
